# SDR SWIA2020081251791

- Difficulty date: June 25, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334261
- Condition: Corroded
- Location: Bs 565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS565.00 FWD OF FS533.00 FLOOR SEAT TRACK LBL 9 CORRODED IN SEVERAL AREAS.   REMOVED, FABRICATED NEW SEAT TRACK AND REPLACED SEAT TRACK AT LBL9 FROM FS501.00 - FS565.00 REF. CRJ-700 AMM AND CRJ-700 SRM.
